MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II XR INS XLPE MED 3-4 LT 8MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. JRNY II XR INS XLPE MED 3-4 LT 8MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Model Number 74023740
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 10/10/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient suffered from left knee stiffness.The event was treated via manipulation under anesthesia and it's considered resolved with residues.

Brand Name
JRNY II XR INS XLPE MED 3-4 LT 8MM
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9901083
Report Number1020279-2020-01072
Device Sequence Number14157563
Product Code JWH
UDI-Device Identifier00885556612835
UDI-Public00885556612835
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152726
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional,study,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/07/2026
Device Model Number74023740
Device Catalogue Number74023740
Device Lot Number16GM04830
Initial Date Received by Manufacturer 03/06/2020
Supplement Date Received by Manufacturer03/09/2021
Initial Report FDA Received Date03/30/2020
Supplement Report FDA Received Date03/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;